Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclotomic splitting fields for group characters


Author: Mark Benard
Journal: Proc. Amer. Math. Soc. 53 (1975), 331-333
MSC: Primary 20C15
MathSciNet review: 0382414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with cyclotomic splitting fields for a real-valued irreducible character of a finite group. The fields considered are of the form $ Q({\epsilon _m})$, where $ m$ is either an odd prime or a power of $ 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0382414-7
Keywords: Schur index, Brauer-Speiser theorem, Brauer-Witt theorem
Article copyright: © Copyright 1975 American Mathematical Society